# SDR CA110414003

- Difficulty date: March 13, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-8Q8
- Aircraft time: 13,618 hours
- Engine: Cfmint CFM567B262
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Airspeed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED "UNRELIABLE AIR SPEED" ON THE F/O SIDE.  CAPT SIDE OPERATED NORMALLY.  ACFT RETURNED TO GATE AND HAS ALSO DECLARED EMERGENCY, REF INCIDENT REPORT A1100031.
